International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 2, Pages 371-385
The combinational structure of non-homogeneous Markov chains with countable
1University of So. Florida, Tampa 33620, FL., USA
2American University, Washington 20016, D.C., USA
Received 16 June 1982
Copyright © 1983 A. Mukherjea and A. Nakassis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let denote a non-homogeneous continuous parameter Markov chain with countable state space and parameter space , . Let . It is shown in this paper that is reflexive, transitive, and independent of , , if a certain weak homogeneity condition holds. It is also shown that the relation , unlike in the finite state space case, cannot be expressed even as an infinite (countable) product of reflexive transitive relations for certain non-homogeneous chains in the case when is infinite.